Solvability of singular fractional order elastic beam systems with nonlinearities depending on lower derivatives

Volume 43 / 2016

Yuji Liu, Shengping Chen Applicationes Mathematicae 43 (2016), 235-275 MSC: 26A08, 34A08, 34A34, 34A12, 45J08, 34A37, 34R15, 34B40. DOI: 10.4064/am2248-4-2016 Published online: 9 September 2016

Abstract

In this article, existence results for positive solutions of a class of boundary-value problems for singular fractional order elastic beam systems with nonlinearities depending on lower derivatives are established. The nonlinearities in fractional differential equations may be singular at $t=0$ and $t=1$. A weighted function space is constructed and complete continuity of a nonlinear operator is proved. Our analysis relies on a well known fixed point theorem.

Authors

  • Yuji LiuDepartment of Mathematics
    Guangdong University of Finance and Economics
    Guangzhou 510320, P.R. China
    e-mail
  • Shengping ChenDepartment of Mathematics
    Guangdong University of Finance and Economics
    Guangzhou 510320, P.R.China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image